# SDR IPXA2020071097587

- Difficulty date: July 9, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 68,206 hours, 15,122 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: ALC8989503
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLH O/B ELEVATOR CAM FITTING I/B OF #7 BEARING IS WORN.REMOVED,REPAIRED AND INSTALLED LH O/B ELEVATOR CAM FITTING I/B OF #7 BEARING IAW VT SAA EA #011-5520-01-A8384 I/R AND UPS EO #MD11-5520-77027-A. (MINOR)
